# SDR USAASB03107

- Difficulty date: July 13, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LGIHTS AT SEAT ROWS 24 AND 25 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT EMERGENCY LIGHT BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
